# SDR ASAA2022110140643

- Difficulty date: November 1, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 39,568 hours, 11,284 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1814
- Condition: Faulted
- Location: Nr 2 Generator
- Part time: 73,599 hours, 25,657 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START DRIVE LIGHT ON ENG #2 ILLUMINATED ENGINE SHUT DOWN. GROUNDED - YES. PERFORMED B737-800 AMM 24-11-11-080-801 AND FOUND FILTERS CONTAMINATED. REMOVED #2 IDG REF AMM 24-11-11-000-801, REMOVED #2 ENG IDG AIR/OIL COOLER LINES REF AMM 24-11-21. FLUSHED #2 ENG IDG AIR/OIL COOLER LINES REF AMM 24-11-41. INSTALLED NEW #2 ENG IDG AIR/OIL COOLER PER AMM 24-11-21-400-801. INSTALLED NEW #2 ENGINE OIL/FUEL COOLER IAW AMM 73-11-06. INSTALLED #2 ENGINE IDG IAW AMM 24-11-11. PERFORMED #2 IDG OPS TEST REF AMM 24-11-00, NO DEFECTS NOTED. GROUND VERIFICATION SUCCESSFUL. IDG #2 LEAK CHECK ACCOMPLISHED. NO LEAKS NOTED. REF AMM TASK 24-11-21-400-801. AIR COOLER LEAK CHECK #2 IDG GOOD. NO LEAKS NOTED REF AMM TASK 24-11-11-400-801.
